On linear combinations of units with bounded coefficients

Jörg Thuswaldner, Volker Ziegler

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)247-262
JournalMathematika
Volume57
Issue number2
DOIs
Publication statusPublished - 2011

Fields of Expertise

  • Sonstiges

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

On linear combinations of units with bounded coefficients. / Thuswaldner, Jörg; Ziegler, Volker.

In: Mathematika, Vol. 57, No. 2, 2011, p. 247-262.

Research output: Contribution to journalArticleResearchpeer-review

Thuswaldner, Jörg ; Ziegler, Volker. / On linear combinations of units with bounded coefficients. In: Mathematika. 2011 ; Vol. 57, No. 2. pp. 247-262.
@article{0b3b5ffa5932402fa07ef6fb7c4ddb68,
title = "On linear combinations of units with bounded coefficients",
author = "J{\"o}rg Thuswaldner and Volker Ziegler",
year = "2011",
doi = "10.1112/S0025579311001884",
language = "English",
volume = "57",
pages = "247--262",
journal = "Mathematika",
issn = "0025-5793",
publisher = "University College London",
number = "2",

}

TY - JOUR

T1 - On linear combinations of units with bounded coefficients

AU - Thuswaldner, Jörg

AU - Ziegler, Volker

PY - 2011

Y1 - 2011

U2 - 10.1112/S0025579311001884

DO - 10.1112/S0025579311001884

M3 - Article

VL - 57

SP - 247

EP - 262

JO - Mathematika

JF - Mathematika

SN - 0025-5793

IS - 2

ER -